# SDR 95ZZZX6512

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N460H
- Make and model: Bolkms BK117B1
- Aircraft serial: 7142
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639311006
- Condition: Misrepaired
- Location: T/R
- Part time: 2,937 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GEARBOX HOUSING WAS SENT FOR REPAIR 11-30-94 AND WAS RETURNED ON 9-19-95 WITH A SERVICEABILITY TAG AND THE WORK REQUESTED WAS NOT COMPLETED.  IT WAS ONE-HALF FINISHED AND COULD NOT BE INSTALLED IN ITS CURRENT CONDITION.  REASON IT WAS SENT, WAS FOR EXCESSIVE CORROSION DAMAGE.
